# SDR UALA2012080604200

- Difficulty date: August 5, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,220 hours, 9,612 cycles
- Engine: Pwa PW4077
- System (JASC): 5250 · Fixed Inner Doors
- Part: Keypad
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR ENTRY PAD WILL NOT ALERT WHEN USING 1 ENTER.  REPLACED KEYPAD PER MM.
